Alert archive / North Carolina / Tornado Warnings in 2006

Tornado Warning 26, NWS Raleigh, NC

November 16, 2006Wayne County, North Carolina

NWS Raleigh, NC issued this tornado warning at Nov 16, 2006, 10:57 AM EST for Wayne County, North Carolina. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2006, 10:57 AM EST (15:57 UTC)
Expired
Nov 16, 2006, 11:30 AM EST
In force
33 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 65 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 11:15 AM ESTTSTM WND DMGWalnut Creek, NCTREES DOWN NEAR WALNUT CREEK AT APPROXIMATELY 1115 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 7:51 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 4.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2006-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2006-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
605 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KRAH 161557
TORRAH
NCC191-161630-
/O.NEW.KRAH.TO.W.0026.061116T1557Z-061116T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1057 AM EST THU NOV 16 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN WAYNE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 1130 AM EST

* AT 1055 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 5 MILES SOUTHEAST OF MOUNT OLIVE...MOVING NORTHEAST AT 50
  MPH.

* THE TORNADO WILL BE NEAR...
  BROGDEN AND SEVEN SPRINGS AROUND 1105 AM...
  ELROY AND WALNUT CREEK AROUND 1110 AM...
  GOLDSBORO AROUND 1115 AM...
  EUREKA AROUND 1125 AM...

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF THE
BUILDING IN A SMALL ROOM SUCH AS A CLOSET OR BATHROOM OR IN AN
INTERIOR HALLWAY. USE BLANKETS OR PILLOWS TO PROTECT YOUR BODY FROM
FLYING DEBRIS. STAY AWAY FROM WINDOWS AND EXTERIOR WALLS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM THURSDAY EVENING FOR 
CENTRAL NORTH CAROLINA.

LAT...LON 3519 7799 3517 7809 3519 7811 3557 7791
      3558 7784 3542 7784 3539 7780 3536 7780
      3534 7784 3520 7784 3515 7790

$$

VINCENT
2 follow-up statements
000 
WWUS52 KRAH 161605
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1104 AM EST THU NOV 16 2006

NCC191-161630-
/O.CON.KRAH.TO.W.0026.000000T0000Z-061116T1630Z/
WAYNE NC-
1104 AM EST THU NOV 16 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM EST FOR EASTERN
WAYNE COUNTY...

AT 1104 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES EAST OF MOUNT
OLIVE...MOVING NORTHEAST AT 50 MPH.

THE TORNADO WILL BE NEAR...
  ELROY AND WALNUT CREEK BY 1110 AM EST
  6 MILES SOUTHEAST OF GOLDSBORO BY 1115 AM EST
  6 MILES SOUTHEAST OF EUREKA BY 1130 AM EST

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY 
EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3519 7799 3517 7809 3519 7811 3557 7791
      3558 7784 3542 7784 3539 7780 3536 7780
      3534 7784 3520 7784 3515 7790

$$

VINCENT
000 
WWUS52 KRAH 161630
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1129 AM EST THU NOV 16 2006

NCC191-161639-
/O.EXP.KRAH.TO.W.0026.000000T0000Z-061116T1630Z/
WAYNE NC-
1129 AM EST THU NOV 16 2006

...THE TORNADO WARNING FOR EASTERN WAYNE COUNTY EXPIRES AT 1130 AM
EST...

THE STORM THAT PROMPTED THE WARNING HAS MOVED NORTHEAST INTO GREENE 
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY 
EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3519 7799 3517 7809 3519 7811 3557 7791
      3558 7784 3542 7784 3539 7780 3536 7780
      3534 7784 3520 7784 3515 7790

$$

VINCENT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Nov 16, 9:45 AM EST, 1 hour 12 minutes earlier.

Area forecast discussion, Nov 16, 9:45 AM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
945 AM EST THU NOV 16 2006

.SHORT TERM /REST OF TODAY/...
VERY ACTIVE MORNING WITH WATCHES COVERING MUCH OF CENTRAL AND
EASTERN CWA. BACK EDGE OF SHOWERS PULLING OUT OF WESTERN THIRD AND
SEEING SOME CLEARING APPROACHING. LATE MORNING UPDATE WILL BE ADJUSTING
POPS FROM WEST TO EAST. TEMPERATURES ARE HOLDING STEADY OR VERY SLOW
RISE. SO WILL ADJUST IF AND WHERE NECESSARY.

&&

.PREV DISCUSSION...
 (ISSUED 345 AM EST THU NOV 16 2006)

SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
TORNADO WATCH HAS BEEN CANCELLED FOR ANSON...DAVIDSON...
MONTGOMERY...RANDOLPH...RICHMOND...SCOTLAND AND STANLY COUNTIES. THE
TORNADO WATCH REMAIN IN EFFECT THROUGH THE EARLY MORNING HOURS FOR
THE CENTRAL AND EASTERN PORTION OF THE CWA.

STRONG LOW LEVEL WINDS AND DEWPOINTS IN THE 60S WILL ENHANCE
HEAVIER SHOWERS AND THUNDERSTORMS AS THEY CONTINUE TO MOVE ACROSS
THE AREA THROUGH THE MORNING. THE STORMS WILL BECOME MORE SCATTERED
DURING THE AFTERNOON FROM WEST TO EAST AS A STRONG COLD FRONT TRACKS
EAST. GUSTY WINDS WILL PREVAIL THROUGH THE DAY. HIGHS TODAY HAVE
ALREADY BEEN REACHED DURING THE OVERNIGHT HOURS...ALTHOUGH WE MAYBE
ABLE TO SQUEEZE OUT ONE OR TWO DEGREES OVER THE EAST BEFORE FRONTAL
PASSAGE. HIGHS TODAY IN THE 60S... THEN TURNING COOLER FRIDAY AND
SATURDAY. LOWS TONIGHT IN THE 40S... DROPPING TO THE 30S FRIDAY
NIGHT.

ALTHOUGH THE PRECIP WILL END... CLOUDS WILL PREVAIL THROUGH EARLY
FRIDAY AS UPPER LEVEL TROUGH LAGS WELL BEHIND THE SURFACE FRONT.
CLEAR SKIES WILL RETURN DURING THE DAY FRIDAY AS HIGH PRESSURE
BUILDS OVER THE AREA FROM THE SOUTHWEST AND THE UPPER LEVEL FLOW
BECOMES MORE WESTERLY. DRY WEATHER TO PERSIST THROUGH SATURDAY
NIGHT. HIGHS GENERALLY IN THE 50S TO AROUND 60. LOWS IN THE 30S TO
AROUND 40.

LONG TERM /SUNDAY THROUGH WEDNESDAY/...
NORTHERLY FLOW OVER THE AREA SUNDAY AND MONDAY WILL BECOME MORE
NORTHEAST AS HIGH PRESSURE OVER THE CENTRAL U.S. DRIFTS SOUTH AND
LOW PRESSURE OFF THE CAROLINA COAST MOVES TO THE NORTHEAST. AS AN
UPPER LEVEL TROUGH MOVES ACROSS THE AREA...CLOUDS WILL INCREASE
OVER THE REGION SUNDAY NIGHT THOUGH EARLY TUESDAY. FOLLOWING THE
UPPER LEVEL TROUGH CLEAR SKIES WILL RETURN THROUGH MIDWEEK.

AVIATION...
CONVECTIVE LINE ECHO WAVE PATTERN WILL CONTINUE TO PUSH SLOWLY NNE
ACROSS CENTRAL NORTH CAROLINA. BRIEF PERIODS OF MVFR TO IFR
VISIBILITY RESTRICTIONS MAINLY WEST OF HIGHWAY 220...WITH IMPROVING
CONDITIONS FROM WEST TO EAST THIS MORNING. STRENGTHENING SOUTHERLY
50 TO 60 KNOT LOW LEVEL JET WILL SPREAD FROM WEST TO EAST THROUGH
15Z...RESULTING IN LLWS THROUGH THAT TIME PERIOD. AT THE SURFACE...
SUSTAIN WINDS SOUTH SOUTHWEST WINDS AT 15 KNOTS WITH AN OCCASIONAL
GUST TO 21 KNOTS.

CEILINGS WILL LIFT ABOVE 3000 FEET AS WARM FRONT LIFTS WELL TO THE
NORTH BY 15Z. IF CURRENT SATELLITE/RADAR TRENDS CONTINUE...COULD SEE
ISOLATED TO  WIDELY SCATTERED SHOWERS DEVELOP FROM 12 TO 18Z IN DRY
AIR SLOT AND WITH POTENT VORTICITY ENERGY ALOFT. HOWEVER AM NOT
CONFIDENT ENOUGH TO INCLUDE IN TAFS.  ABRUPT CLEARING BEHIND INITIAL
FRONTAL BOUNDARY IN THE AFTERNOON FROM WEST TO EAST WITH DIMINISHING
WINDS FROM THE SOUTHWEST.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RA
Hazardous weather outlook, Nov 16, 6:18 AM EST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
618 AM EST THU NOV 16 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-171130-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
618 AM EST THU NOV 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH MIDDAY
ACROSS CENTRAL NORTH CAROLINA...

A STRONG STORM SYSTEM MOVING THROUGH THE TENNESSEE AND OHIO
VALLEYS WILL MOVE INTO WESTERN NORTH CAROLINA THIS MORNING AND
CONTINUE EAST ACROSS CENTRAL NORTH CAROLINA DURING THE DAY.

THE MAIN THREAT WILL BE ROTATING STORMS... DAMAGING WIND GUSTS
AND ISOLATED TORNADOES.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF SEVERE WEATHER
THROUGH THE EARLY AFTERNOON TODAY...OTHERWISE SPOTTER ACTIVATION
WILL NOT BE NEEDED.

RHJ

In the hours before

Special weather statement, Nov 16, 9:35 AM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
935 AM EST THU NOV 16 2006

NCZ008>010-026-041>043-078-161530-
FRANKLIN-GRANVILLE-JOHNSTON-VANCE-WAKE-WARREN-WAYNE-WILSON-
935 AM EST THU NOV 16 2006

...STRONG THUNDERSTORMS WILL MOVE ACROSS WARREN...GRANVILLE...
VANCE...FRANKLIN...WAKE...WILSON...JOHNSTON AND WAYNE COUNTIES
THROUGH 1030 AM EST...

AT 917 AM EST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM KITTRELL TO FOUR OAKS...OR ALONG A LINE EXTENDING
FROM NEAR OXFORD TO CLAYTON AND SMITHFIELD...MOVING NORTHEAST AT 45
MPH.

THROUGH 1030 AM...HEAVY RAIN EXCEEDING ONE INCH PER HOUR CAN BE
EXPECTED IN AND AROUND CLAYTON...SMITHFIELD...NASHVILLE...
ROCKY-MOUNT...OXFORD...HENDERSON AND WILSON. SOME MINOR FLOODING IS
POSSIBLE THIS MORNING AND SMALL CREEKS AND STREAMS.

VERY HEAVY RAIN WITH RAINFALL AMOUNTS AROUND ON INCH DURING THE
NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE
WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING
AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED.

GUSTY WINDS OF 30 TO 40 MPH ARE ALSO POSSIBLE AND COULD RESULT IN A
FEW DOWNED TREES.

JO
Local storm report, Nov 16, 10:11 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1011 AM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     FUNNEL CLOUD     1 W PINE LEVEL          35.51N 78.26W
11/16/2006                   JOHNSTON           NC   PUBLIC

            PUBLIC REPORTED A FUNNEL CLOUD NEAR PINE LEVEL.

&&

MWS
Local storm report, Nov 16, 10:20 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1020 AM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     FUNNEL CLOUD     SMITHFIELD              35.51N 78.34W
11/16/2006                   JOHNSTON           NC   PUBLIC

            PUBLIC REPORTED A FUNNEL CLOUD AT INTERSTATE 95 AND US
            HWY 70.

&&

MWS
Local storm report, Nov 16, 10:44 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1044 AM EST THU NOV 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     5 SW ANSONVILLE         35.05N 80.17W
11/16/2006                   ANSON              NC   DEPT OF HIGHWAYS

            TREE DOWN ON RACETRACK ROAD NEAR BURNSVILLE. EVENT TIME
            IS ESTIMATED BASED ON RADAR.

&&

MWS
Special weather statement, Nov 16, 10:46 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1046 AM EST THU NOV 16 2006

NCZ010-011-026>028-043-078-161645-
EDGECOMBE-FRANKLIN-HALIFAX-NASH-WARREN-WAYNE-WILSON-
1046 AM EST THU NOV 16 2006

...STRONG THUNDERSTORMS AND HEAVY SHOWERS WILL MOVE ACROSS
WARREN...HALIFAX...FRANKLIN...NASH...EDGECOMBE...WILSON AND WAYNE
COUNTIES THROUGH 1145 AM EST...

AT 1046 AM EST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING ALONG A LINE FROM NEAR WARRENTON...EAST OF LOUISBURG
...EAST OF SMITHFIELD TO NEAR MOUNT OLIVE ...MOVING NORTH NORTHEAST
AT 60 MPH.

STRONGEST STORMS ARE IN WESTERN WILSON AND SOUTHERN NASH COUNTIES.
GUSTY WINDS OF 30 TO 40 MPH AND DANGEROUS CLOUD-TO-GROUND LIGHTNING
CAN BE EXPECTED WITH THESE THUNDERSTORMS. THESE GUSTY WINDS COULD
RESULT IN A FEW DOWNED TREES.

VERY HEAVY RAIN WITH RAINFALL RATES EXCEEDING ONE INCH AN HOUR
DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS
SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF
LOW LYING AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED.

RFG
Special weather statement, Nov 16, 10:51 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1051 AM EST THU NOV 16 2006

NCZ008>010-025-026-041-042-161645-
DURHAM-FRANKLIN-GRANVILLE-JOHNSTON-VANCE-WAKE-WARREN-
1051 AM EST THU NOV 16 2006

...HEAVY RAIN WILL MOVE ACROSS
WARREN...GRANVILLE...VANCE...FRANKLIN...WAKE AND JOHNSTON COUNTIES
THROUGH NOON...

AT 1051 AM EST...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN ALONG A LINE EXTENDING FROM OXFORD TO CREEDMOOR
AND APEX...MOVING NORTHEAST AT 30 MPH.

THIS BAND OF HEAVY RAIN WILL PRODUCE RAINFALL RATES OVER ONE INCH
PER HOUR. LOCATIONS WHICH WILL EXPERIENCE SOME MINOR FLOODING OF
ROADWAYS INCLUDE NORTH RALEIGH...CREEDMOOR...WAKE FOREST...
FRANKLINTON...LOUISBURG AND HENDERSON.

HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS ALL ACROSS
THE AREA. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING.

JO

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 12:02 AM ESTSevere Thunderstorm WarningRAHAnson, Davidson, Stanly43 min
Nov 16, 12:45 AM ESTSevere Thunderstorm WarningRAHDavidson, Randolph45 min
Nov 16, 12:59 AM ESTSevere Thunderstorm WarningRAHAnson31 min
Nov 16, 1:21 AM ESTTornado WarningRAHGuilford24 min
Nov 16, 1:36 AM ESTSevere Thunderstorm WarningRAHMontgomery24 min
Nov 16, 2:14 AM ESTSevere Thunderstorm WarningRAHAlamance, Randolph31 min
Nov 16, 4:30 AM ESTSevere Thunderstorm WarningRAHJohnston, Wake30 min
Nov 16, 7:34 AM ESTTornado WarningRAHWayne41 min
Nov 16, 8:22 AM ESTTornado WarningRAHWilson38 min
Nov 16, 8:36 AM ESTSevere Thunderstorm WarningRAHWake24 min
Nov 16, 9:20 AM ESTTornado WarningRAHSampson40 min
Nov 16, 9:39 AM ESTTornado WarningRAHJohnston51 min
Nov 16, 11:02 AM ESTSevere Thunderstorm WarningRAHNash13 min
Nov 16, 11:14 AM ESTSevere Thunderstorm WarningRAHHalifax31 min
Nov 16, 11:44 AM ESTSevere Thunderstorm WarningRAHEdgecombe, Wilson16 min
Nov 16, 12:17 PM ESTFlash Flood WarningRAHWayne73 min

Nearby

Tornado Warnings in North Carolina, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.